MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX CLEAR CUFF PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

SMITHS MEDICAL ASD, INC. MEDEX CLEAR CUFF PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number MX4705
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is exempt.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the bag was leaking, not keeping full.Adverse patient effects are unknown.

Brand Name
MEDEX CLEAR CUFF PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17302311
Report Number3012307300-2023-07111
Device Sequence Number7146114
Product Code KZD
UDI-Device Identifier10351688507037
UDI-Public10351688507037
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX4705
Device Catalogue NumberMX4705
Device Lot Number4125225
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown